Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 21, Number 1
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 21, Number 1 (1914)
PDF
Bull. Amer. Math. Soc. 21 (1914)
On a small variation which renders a linear differential system incompatible
Maxime Bôcher PDF
Bull. Amer. Math. Soc. 21 (1914), 1-6
The smallest characteristic numbers in a certain exceptional case
Maxime Bôcher PDF
Bull. Amer. Math. Soc. 21 (1914), 6-9
On approximation by trigonometric sums
T. H. Gronwall PDF
Bull. Amer. Math. Soc. 21 (1914), 9-14
Note on the roots of algebraic equations
R. D. Carmichael and T. E. Mason PDF
Bull. Amer. Math. Soc. 21 (1914), 14-22
Remarks on functional equations
A. R. Schweitzer PDF
Bull. Amer. Math. Soc. 21 (1914), 23-29
Notes
PDF
Bull. Amer. Math. Soc. 21 (1914), 43-50
New publications
PDF
Bull. Amer. Math. Soc. 21 (1914), 50-56